Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 384, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 16, 2003, 1:22 AM CDT for Stephens County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2003, 1:22 AM CDT (06:22 UTC)
- Expired
- May 16, 2003, 2:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Stephens County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 10:25 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1353 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
301 WUUS54 KOUN 160622 SVROKC OKC137-160700- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 122 AM CDT FRI MAY 16 2003 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STEPHENS COUNTY IN SOUTHERN OKLAHOMA * UNTIL 200 AM CDT * AT 122 AM CDT...DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF DUNCAN...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE BRAY AND DUNCAN HAIL UP TO THE SIZE OF NICKELS AND WINDS TO 60 MPH ARE LIKELY. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. LAT...LON 3448 9804 3438 9787 3467 9756 3467 9785 $$ CJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:10 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, May 15, 9:10 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 910 PM CDT THU MAY 15 2003 CURRENT FORECAST REMAINS ON TRACK WITH STRONG POTENTIAL FOR SEVERE WEATHER OCCURRING OVERNIGHT ACROSS THE FORECAST AREA. DRYLINE IN WEST TEXAS HAS STALLED BUT PACIFIC FRONT IS ADVANCING FAIRLY RAPIDLY EAST ACROSS TEXAS AND WILL CONTINUE TO OVERRUN THE DRYLINE DURING THE NEXT FEW HOURS. PROFILERS AND SURFACE OBS INDICATE LOW LEVEL WIND FIELD CONTINUING TO INCREASE DURING THE EVENING. LOW LEVEL HELICITY VALUES ALSO INCREASING SUBSTANTIALLY OVER THE WESTERN PART OF THE AREA IN RESPONSE TO STRENGTHENING WINDS. CHEYENNE MESONET RECENTLY HAD A SOUTHEAST WIND GUST TO 55 MPH. MEANWHILE... SURFACE DEWPOINTS NEAR 70 WERE SPREADING INTO SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. SUPERCELLS WILL LIKELY BE MOVING INTO THE WESTERN ZONES... ESPECIALLY IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS DURING THE NEXT FEW HOURS. SEVERE STORMS WILL BE SPREADING INTO CENTRAL ZONES AFTER MIDNIGHT. FCSTID = 32 243 PM CDT THU MAY 15 2003 LATEST SURFACE ANALYSIS SHOWS A STALLED FRONTAL BOUNDARY OVER SOUTHERN KANSAS THAT EXTENDS TO NEAR THE DEVELOPING SURFACE LOW OVER SOUTHEAST COLORADO. DRYLINE HAS BECOME SLIGHTLY BETTER ESTABLISHED OVER EASTERN NEW MEXICO AND YET ANOTHER DIFFUSE FRONTAL BOUNDARY OR SURFACE TROUGH REMAINS DRAPED OVER NORTHERN TEXAS. LATEST SATELLITE IMAGERY AND RADAR TRENDS ALONG WITH SURFACE ANALYSIS SUGGESTS THAT THE MOST LIKELY AREA FOR CONVECTIVE INITIATION THAT WILL EVENTUALLY AFFECT THE WESTERN HALF OF THE AREA WILL BE NEAR AND SLIGHTLY EAST OF THE ABOVE MENTIONED SURFACE LOW OVER THE NEXT SEVERAL HOURS. STRONG ASCENT IS EXPECTED TO OVERSPREAD THE TEXAS PANHANDLE AND POINTS NORTHWARD BY LATE AFTERNOON AND EARLY EVENING AS THE LEFT EXIT REGION OF THE UPPER JET REPOSITIONS ITSELF OVER THE AREA. IN RESPONSE TO THE UPPER LEVEL FLOW...THE LOW LEVEL JET WILL DEVELOP AND STRENGTHEN WITH THE LEADING EDGE OF THE JET AXIS TOWARD SOUTHEAST COLORADO AND WESTERN KANSAS. BELIEVE THAT CONVECTION THAT FORMS IN THESE AREAS WILL ATTEMPT TO PROPAGATE SOUTHEASTWARD INTO THE NORTHERN HALF OF THE AREA. OTHER TSRA COULD FORM WITHIN THE LOW LEVEL JET AXIS WHICH SHOULD DEVELOP OVER THE WESTERN HALF OF THE AREA BETWEEN 00-06Z. GIVEN THE MAGNITUDE OF VERTICAL WIND SHEAR AND SUFFICIENT INSTABILITY...ANY OF THESE STORMS COULD BECOME SEVERE. ANOTHER SCENARIO THAT COULD IMPACT THE AREA OVERNIGHT IS THUNDERSTORMS DEVELOPING ALONG THE DRYLINE. GIVEN THE TIMING AND MAGNITUDE OF ASCENT PROGGED BY THE ETA...MOST OF THIS ACTIVITY IS EXPECTED TO DEVELOP DURING THE EVENING ALONG THE DRYLINE WITH A SOLID LINE OF CONVECTION POSSIBLE. THIS CONVECTION MAY SURGE OUT AHEAD OF THE DRYLINE AND INTO THE SOUTHWEST ONE THIRD OF THE AREA BEFORE MIDNIGHT. GIVEN THE POSSIBLE HODOGRAPHS DEPICTED BY THE ETA...THIS REGION MAY BE INFLUENCED BY THE MOST SIGNIFICANT SEVERE WEATHER TO AFFECT THE AREA OVERNIGHT. SURFACE LOW AND ASSOCIATED DRYLINE ARE EXPECTED TO MOVE SLOWLY EASTWARD THROUGH THE AREA FRIDAY WITH ADDITIONAL SEVERE WEATHER POSSIBLE OVER THE EASTERN HALF. AS THE LOW BEGINS TO SHIFT EAST OF THE AREA...THE MODELS ARE INDICATING A LARGE SHIELD OF LOW STRATUS POSSIBLY REMAINING OVER THE AREA FRIDAY NIGHT AND EARLY SATURDAY BEFORE SUBSIDENCE INCREASES OVER THE AREA. LOW POPS ARE STILL WARRANTED OVER THE EASTERN HALF OF THE AREA FRIDAY NIGHT AND EVEN EARLY SATURDAY DUE TO UNCERTAINTY THAT THE LOW WILL ACTUALLY BE EAST OF THE AREA BY THIS TIME. A BRIEF PERIOD OF LOW LEVEL MOISTURE RETURN SHOULD DEVELOP AHEAD OF THE NEXT COLD FRONT WHICH THE MEDIUM RANGE MODELS SUGGEST WILL MOVE THROUGH THE AREA MONDAY. DRY WEATHER IS EXPECTED TUESDAY AND WEDNESDAY BEFORE LOW POPS RETURN BY NEXT THURSDAY AS THE DRYLINE RE-ESTABLISHES ITSELF TO THE WEST. OKC 68 76 60 74 / 90 70 20 0 HBR 68 75 57 74 / 80 60 0 0 SPS 69 81 62 75 / 70 50 0 0 GAG 64 64 52 72 / 90 60 30 0 PNC 67 71 58 74 / 90 80 50 20 DUA 70 85 69 78 / 80 70 30 20 .OUN... OK...NONE. TX...NONE. JAMES
Hazardous weather outlook, May 15, 12:00 PM CDT, 13 hours 22 minutes before
OKZ004>048-050>052-TXZ083>090-161200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT THU MAY 15 2003
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THERE IS A
MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS
PORTIONS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST AND
PARTS OF CENTRAL OKLAHOMA.
LOCATION...THE HIGH RISK IS GENERALLY WEST OF A LINE FROM ARNETT TO
CLINTON TO FREDERICK OKLAHOMA TO SEYMOUR TEXAS. THE MODERATE RISK
AREA IS EAST OF THE HIGH RISK AND SOUTHWEST OF A LINE FROM MEDFORD
TO HOLDENVILLE OKLAHOMA. THE MODERATE RISK INCLUDES THE OKLAHOMA
CITY METRO AREA... AND THE REMAINDER OF WESTERN NORTH TEXAS
INCLUDING WICHITA FALLS. THE SLIGHT RISK INCLUDES THE REMAINDER OF
CENTRAL AND NORTH CENTRAL OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM EARLY
THIS EVENING THROUGH FRIDAY MORNING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD CONTINUE TO MONITOR WEATHER FORECASTS AND PLAN FOR
SEVERE WEATHER OPERATIONS FROM LATE THIS AFTERNOON THROUGH EARLY
FRIDAY MORNING.
DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WAS MOVING FROM ARIZONA INTO
NORTHWEST NEW MEXICO EARLY THURSDAY AFTERNOON. AT THE SURFACE... A
DRYLINE IS ACROSS EASTERN NEW MEXICO AND A WARM FRONT EXTENDS FROM
NORTHEAST TEXAS TO NEAR THE DALLAS METROPLEX AND WEST INTO WEST
TEXAS. THE UPPER STORM SYSTEM WILL MOVE EAST THROUGH NORTHERN NEW
MEXICO AND INTO THE TEXAS PANHANDLE OVERNIGHT. AS THE UPPER LEVEL
STORM SYSTEM APPROACHES THE AREA... LOW PRESSURE AT THE SURFACE WILL
DEEPEN ACROSS THE TEXAS PANHANDLE AND SOUTHEASTERLY WINDS WILL HELP
MOVE MOIST AND UNSTABLE AIR TOWARD THE DRYLINE. THUNDERSTORMS ARE
EXPECTED TO DEVELOP LATE THIS AFTERNOON ALONG THE DRYLINE IN THE
TEXAS AND OKLAHOMA PANHANDLES AND WEST TEXAS. THE THUNDERSTORMS WILL
THEN MOVE OR DEVELOP INTO WESTERN SECTIONS OF OKLAHOMA AND NORTH
TEXAS... MOST LIKELY BEGINNING THIS EVENING.
THE AIRMASS WILL BE HIGHLY UNSTABLE AND LOW LEVEL WIND SHEAR WILL BE
EXTREME ACROSS THE AREA THIS EVENING AND OVERNIGHT. THIS WILL ALLOW
A FAVORABLE ENVIRONMENT FOR SUPERCELL THUNDERSTORMS AND TORNADOES...
ESPECIALLY IN THE HIGH AND MODERATE RISK AREAS. VERY LARGE HAIL AND
DAMAGING WINDS CAN ALSO BE EXPECTED.
THE SEVERE WEATHER THREAT IS EXPECTED TO CONTINUE WELL INTO THE
NIGHT AS THE STRONG SYSTEM MOVES EASTWARD ACROSS THE AREA. THE
FAVORABLE WIND SHEAR WILL CONTINUE TO SUPPORT SUPERCELL
THUNDERSTORMS THROUGH THE OVERNIGHT HOURS ALONG WITH THE THREAT OF
TORNADOES.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 16.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NO OTHER HAZARDOUS WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THE SEVERE THUNDERSTORMS THREAT WILL CONTINUE FRIDAY WITH THE MAIN
FOCUS SHIFTING TO THE EASTERN HALF OF OKLAHOMA AS THE UPPER LEVEL
LOW CONTINUES EASTWARD ACROSS THE SOUTHERN PLAINS. AFTER A BRIEF
RESPITE SATURDAY AND SUNDAY...THUNDERSTORM WILL AGAIN BE POSSIBLE
MONDAY AND TUESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.In the hours before
Special weather statement, May 16, 12:38 AM CDT, 44 minutes before
OKZ007-012-160600- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE NORMAN OK 1238 AM CDT FRI MAY 16 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND GRANT COUNTIES. THE LEADING EDGE OF SEVERE THUNDERSTORMS WAS LOCATED FROM JUST NORTHWEST OF ALVA...TO AVARD...TO NEAR ORION AT 1238 AM CDT...MOVING EAST AT 50 MPH. PEOPLE IN GARFIELD AND GRANT COUNTIES...INCLUDING THE CITY OF ENID... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 11
Local storm report, May 16, 12:39 AM CDT, 43 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1239 AM CDT FRI MAY 16 2003
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1205 AM 5 SW BUTLER OK 66 MPH WIND GUST
05/16/03 CUSTER MESONET REPORT
SBSSpecial weather statement, May 16, 12:45 AM CDT, 37 minutes before
TXZ085-086-160600- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE NORMAN OK 1245 AM CDT FRI MAY 16 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR WICHITA AND WILBARGER COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 21 MILES WEST OF IOWA PARK AT 1245 AM CDT...MOVING NORTHEAST AT 45 MPH. MARGINALLY SEVERE WEATHER WITH HAIL NEAR THE SIZE OF A DIME AND WINDS AROUND 50 MPH ARE POSSIBLE. HOWEVER A WARNING IS NOT ANTICIPATED UNLESS INTENSIFICATION OCCURS. CJS
Local storm report, May 16, 12:47 AM CDT, 35 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1247 AM CDT FRI MAY 16 2003
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1240 AM 6 S VERNON TX 62 MPH WIND GUST
05/16/03 WILBARGER REPORTED BY COUNTY
EOC
SBSSpecial weather statement, May 16, 12:57 AM CDT, 25 minutes before
TXZ089-160615- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE NORMAN OK 1257 AM CDT FRI MAY 16 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER COUNTY. A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF MEGARGEL AT 1257 AM CDT...MOVING EAST AT 65 MPH. PEOPLE IN ARCHER COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. CJS
Special weather statement, May 16, 1:15 AM CDT, 7 minutes before
OKZ008-013-019-020-026-160630- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE NORMAN OK 115 AM CDT FRI MAY 16 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY...LINCOLN...LOGAN... NOBLE AND PAYNE COUNTIES. AT 115 AM...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED 7 MILES NORTH OF BURLINGTON...TO 9 MILES EAST OF GREENFIELD...MOVING EAST AT 40 MPH. PEOPLE IN KAY...LINCOLN...LOGAN...NOBLE AND PAYNE COUNTIES... INCLUDING THE CITIES OF PONCA CITY AND STILLWATER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 11
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| May 15, 10:09 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 51 min |
| May 15, 11:00 PM CDT | Tornado Warning | OUN | Roger Mills | 60 min |
| May 15, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 50 min |
| May 15, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 67 min |
| May 15, 11:37 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 38 min |
| May 15, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 52 min |
| May 15, 11:54 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills, Washita | 81 min |
| May 16, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 25 min |
| May 16, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 47 min |
| May 16, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 31 min |
| May 16, 12:44 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 31 min |
| May 16, 1:01 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 44 min |
| May 16, 1:05 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 40 min |
| May 16, 1:12 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 48 min |
| May 16, 1:14 AM CDT | Severe Thunderstorm Warning | OUN | Washita | 31 min |
| May 16, 1:22 AM CDT | Tornado Warning | OUN | Major | 23 min |
| May 16, 1:45 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 45 min |
| May 16, 2:01 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 59 min |
| May 16, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| May 16, 2:16 AM CDT | Severe Thunderstorm Warning | OUN | Stephens | 44 min |
| May 16, 2:30 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Love, Murray | 60 min |
| May 16, 2:58 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Lincoln, Noble, Payne | 47 min |
| May 16, 3:12 AM CDT | Severe Thunderstorm Warning | OUN | Johnston, Pontotoc | 63 min |
| May 16, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 56 min |
| May 16, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| May 16, 3:39 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 51 min |
| May 16, 3:45 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 45 min |
| May 16, 3:49 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 41 min |
| May 16, 3:58 AM CDT | Tornado Warning | OUN | Lincoln | 32 min |
| May 16, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Murray | 34 min |
| May 16, 4:41 AM CDT | Severe Thunderstorm Warning | OUN | Johnston, Pontotoc | 49 min |
| May 16, 4:46 AM CDT | Severe Thunderstorm Warning | OUN | Love | 29 min |
| May 16, 4:50 AM CDT | Severe Thunderstorm Warning | OUN | Marshall | 25 min |
| May 16, 5:06 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 54 min |
| May 16, 5:13 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 62 min |
| May 16, 5:17 AM CDT | Severe Thunderstorm Warning | OUN | Marshall | 28 min |
| May 16, 6:14 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 46 min |
| May 16, 12:26 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 49 min |
| May 16, 12:34 PM CDT | Tornado Warning | OUN | Logan, Oklahoma | 26 min |
| May 16, 12:41 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 49 min |
| May 16, 1:00 PM CDT | Tornado Warning | OUN | Logan | 45 min |
| May 16, 1:10 PM CDT | Tornado Warning | OUN | Lincoln | 65 min |
| May 16, 1:13 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 16, 1:17 PM CDT | Tornado Warning | OUN | Kingfisher | 28 min |
| May 16, 1:22 PM CDT | Tornado Warning | OUN | Payne | 53 min |
| May 16, 1:46 PM CDT | Tornado Warning | OUN | Kingfisher, Logan | 44 min |
| May 16, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 30 min |
| May 16, 2:11 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 64 min |
| May 16, 2:30 PM CDT | Tornado Warning | OUN | Logan | 45 min |
| May 16, 2:33 PM CDT | Flash Flood Warning | OUN | Kingfisher, Logan | 117 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.